# SDR AALA2019112759013

- Difficulty date: November 24, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 74,188 hours, 28,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Delaminated
- Location: Lt Ovrwng Slide
- Part time: 49,360 hours, 25,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS LH OVER WING SLIDE COVER DELAMINATING. MAINTENANCE REPLACED L/H OVERWING SLIDE IAW JOB CARD 26L20025014.
